Skip to main content

Mucinex Sinus-Max Clear & Cool Nasal Spray

  • 0.75 fl oz

Log In to Add to Cart
Description

Other Information: Store at 68-77 degrees f (20-25 degrees C). Misc: Oxymetazoline HCI (0.05%). Nasal decongestant. Severe nasal congestion relief. Fast acting. Lasts 12 hours. Health. Hygiene. Home. Fast acting relief. Lasts up to 12 hours, through the day or night. Targeted nasal congestion relief due to allergies. Non-drowsy. Also Available: Mucinex sinus-max. Severe nasal. Congestion relief clear & cool. Nasal spray. Please visit our website www.mucinex.com. Questions? 1-866-Mucinex (1-866-682-4639) you may also report side effects to this number. Made in India.

UPC: 0363824995080

Active Ingredients: Oxymetazoline Hydrochloride (0.05%). Purpose: Nasal Decongestant. Inactive Ingredients: Benzalkonium Chloride, Dibasic Sodium Phosphate, Edetate Disodium, Glycerin, Monobasic Sodium Phosphate, Propylene Glycol, Purified Water, Sorbitol Solution.
Manufacturers may alter their products and/or packaging and the packaging and products may be different from what is shown on www.hy-vee.com. Read labels, warnings and directions on the package before using or consuming a product and contact the manufacturer to obtain additional information about a product. Content on www.hy-vee.com is not a substitute for advice given by a physician, pharmacist or other licensed healthcare professional. Do not use this information as self-diagnosis or for treating a health problem or disease. If you suspect you have a medical problem, contact your healthcare provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure or prevent any disease or health condition. Hy-Vee assumes no liability for inaccuracies or misstatements about productsShow More

You may also like:

General Questions
Email or Call 1-800-772-4098